Cortisone for Tinnitus

Discussion in 'Support' started by Jomo, Sep 15, 2016.

tinnitus forum
    1. Jomo

      Jomo Member

      Tinnitus Since:
      Cause of Tinnitus:
      going for a rim shot on the snare drum.
      I saw an ENT today. Hearing is normal and I was prescribed cortisone... My symptoms have really been decreasing this week... Not a lot of noises going on during the day but it does come back at night...

      I heard cortisone has actually made tinnitus worse in some situations... is this true and based on the way I am progressing after a week should I risk it? Only a week and a half in. Thanks guys
    2. gotyoubynuts

      gotyoubynuts Member

      Tinnitus Since:
      Cause of Tinnitus:
      Cortisone usually helps, not make it worse. If you are improving already, don't take it as it's unnecessary.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.